# SDR DALA2016120609590

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 1 AT AFT END, ALSO BEAM CLIP SAME AREA, AT FWD SERVICE DOOR. BEAM NR 1 AND CLIP AFT EDGE WERE REPLACED PER SRM 51-41-02, 51-41-05.
